# SDR ASAA2022110240834

- Difficulty date: November 2, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 58,972 hours, 31,089 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Shear Tie
- Part number: 111A2401U1
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK HAS A CRACKED SHEAR TIE AT LBL42 AND STA 540. GROUNDED - YES. REMOVED AND REPLACED SHEAR TIE AT LBL 42 STA 540 IAW B737-700 SRM 51-40-02-0G-0, VAPOR BARRIER TO BE DONE ON WO 1020770-5000-0088 C/C N8157014 S/N 8628646 LEAK CHECK GOOD IAW B737-700 AMM 28-11-00-790-801.
